# SDR AALA2020031329008

- Difficulty date: March 11, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,248 hours, 16,555 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: BACC63BP22R19S
- Condition: Defective
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - ABORTED TAKE OFF, SPEED 115-120 KTS, AURAL ALERT FOLLOWED BY BRIEF RED MASTER/ ALERT BUTTON.  **SUPPLEMENTAL REPORT: INSTALLED NEW CANNON PLUG, D01702, PER SWPM 20-61-00 AND WDM 27-51-41, 27-51-61, 27-58-11. PERFORMED OPERATIONAL CHECKS OF LEFT TRAILING EDGE OUTBOARD TRANSMITTER, TS5049, PER AMM 27-58-01. CHECKS OK. (CLOSED)**
